# SDR CALA2019041900591

- Difficulty date: April 15, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 81,077 hours, 17,325 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504643
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-54-3-0052  NO.1 ENG FWD PYLON O/B PNL 433CL, AT LWR CUTOUT CRACK FOUND. REF ST SAA N/R 0059964. ACCOMPLISHED INTERIM REPAIR ON NO.1 PYLON OB SKIN AND PRODUCTION DOUBLER IAW EC/RA 5450-02562 REV.- PART 1. WORK WAS ACCOMPLISHE D BY MECH V919728. INITIATE DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 24MON THS.PLANNING TO CONTACT ENGINEERING AFTER 22MONTHS BUT BEFORE 23 MONTHS FOR PERMANENT REPAIR.PER ITEM 14 OF ECRA 5450-02562. OK TO DIP. NO.1 ENG FWD PYLON O/B PNL 433CL, AT LWR CUTOUT CRACK FOUND ON OUTBD SIDE SKIN ASSY . CRACK IS 3.17". ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 24MON. CONTACT ENGINEERING AFTER 22MONTHS BUT BEFORE 23 MONTHS FOR PERMANENT REPAIR PER ITEM 14 OF ECRA 5450-02562. . TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION COMPLETED AND ACCEPTED BY VT INSPECTION.
